Probabilistic approach spaces
Mathematica Bohemica, Tome 142 (2017) no. 3, pp. 277-298
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We study a probabilistic generalization of Lowen's approach spaces. Such a probabilistic approach space is defined in terms of a probabilistic distance which assigns to a point and a subset a distance distribution function. We give a suitable axiom scheme and show that the resulting category is isomorphic to the category of left-continuous probabilistic topological convergence spaces and hence is a topological category. We further show that the category of Lowen's approach spaces is isomorphic to a simultaneously bireflective and bicoreflective subcategory and that the category of probabilistic quasi-metric spaces is isomorphic to a bicoreflective subcategory of the category of probabilistic approach spaces.
We study a probabilistic generalization of Lowen's approach spaces. Such a probabilistic approach space is defined in terms of a probabilistic distance which assigns to a point and a subset a distance distribution function. We give a suitable axiom scheme and show that the resulting category is isomorphic to the category of left-continuous probabilistic topological convergence spaces and hence is a topological category. We further show that the category of Lowen's approach spaces is isomorphic to a simultaneously bireflective and bicoreflective subcategory and that the category of probabilistic quasi-metric spaces is isomorphic to a bicoreflective subcategory of the category of probabilistic approach spaces.
DOI :
10.21136/MB.2017.0064-15
Classification :
54A20, 54E70, 54E99, 60B99
Keywords: approach space; probabilistic approach space; probabilistic convergence space; probabilistic metric space
Keywords: approach space; probabilistic approach space; probabilistic convergence space; probabilistic metric space
@article{10_21136_MB_2017_0064_15,
author = {J\"ager, Gunther},
title = {Probabilistic approach spaces},
journal = {Mathematica Bohemica},
pages = {277--298},
year = {2017},
volume = {142},
number = {3},
doi = {10.21136/MB.2017.0064-15},
mrnumber = {3695467},
zbl = {06770146},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/MB.2017.0064-15/}
}
Jäger, Gunther. Probabilistic approach spaces. Mathematica Bohemica, Tome 142 (2017) no. 3, pp. 277-298. doi: 10.21136/MB.2017.0064-15
Cité par Sources :